# SDR SWAA2012041102983

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 48,172 hours, 38,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
